# SDR AALA202211189713

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 58,513 hours, 36,604 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Pitot Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE GOT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE CAPTAIN PITOT INOPERATIVE CAPTAIN ANGLE OF ATTACK PROBE INOPERATIVE CAPTAIN TAT PROBE INOPERATIVE, CAPTAIN STATIC INOPERATIVE. AIRCRAFT DIVERTED TO CLT DUE TO BEING THE CLOSEST STATION WITHOUT ICING CONDITIONS. EMERGENCY WAS NOT DECLARED. PERFORMED CIRCUIT BREAKER RESET ON CAPTAIN PITOT, ANGLE OF ATTACK, STATIC AND TAT PROBES PER TSM 24-00-00.
